Acta Mathematica

, Volume 181, Issue 1, pp 109–158

Good points and constructive resolution of singluarities

  • S. Encinas
  • O. Villamayor
Article

DOI: 10.1007/BF02392749

Cite this article as:
Encinas, S. & Villamayor, O. Acta Math (1998) 181: 109. doi:10.1007/BF02392749

Copyright information

© Institut Mittag-Leffler 1998

Authors and Affiliations

  • S. Encinas
    • 1
  • O. Villamayor
    • 2
  1. 1.Departamento de Matemática Aplicada F. E. T. S. Arquitectura Universidad de ValladolidUniversidad de ValladolidValladolidSpain
  2. 2.Universidad Autonoma de. Madrid Departamento de MatemáticasCiudad Universitaria de Canto BlancoMadridSpain